# SDR P5CA9700175

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Damage
- Location: Ws 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER GOUGED AT WS 1020 FWD SPAR I/B OF NR 4 PYLON AS VEIWED FROM SLAT CAVITY.  BLENDED DAMAGE AND TREATED IAW SRM 57-10-01 AND 51-10-02 ORG MAT .125 AFTER REWORK .114 WITHIN LIMITS IAW SRM 57-10-01 FIG 1.
